# SDR FDEA201909122217

- Difficulty date: September 12, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A30R532B1134000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD 152SF IS BROKEN AT THE FWD INBD CORNER. REPAIRED FLOOR PANEL 152SF BY FABRICATION IAW SRZ-25-005 REV R & AMM: 51-75-10. MAJOR REPAIR.
